For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 2, 2020, Pages 713-728                                                                DOI:10.11948/20190115
Uniqueness of meromorphic functions concerning sharing two small functions with their derivatives
Linke Ma,Dan Liu,Mingliang Fang
Keywords:Meromorphic functions, shared small functions, derivatives.
Abstract:
      In this paper, we study the uniqueness of meromorphic functions that share two small functions with their derivatives. We prove the following result: Let $f$ be a nonconstant meromorphic function such that $\mathop {\overline{\lim}}\limits_{r\to\infty} \frac{\bar{N}(r,f)}{T(r,f)}<\frac{3}{128}$, and let $a$, $b$ be two distinct small functions of $f$ with $a\not\equiv\infty$ and $b\not\equiv\infty$. If $f$ and $f""$ share $a$ and $b$ IM, then $f\equiv f""$.
PDF      Download reader